# SDR A6WA200340035

- Difficulty date: March 9, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Engine: Ge CF34*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Condition: Failed
- Location: Nr 1 Buss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC ESSENTIAL BUSS CAUTION MESSAGE.  THE AC ESSENTIAL BUSS WOULD NOT ACCEPT POWER FROM EITHER AC BUSS 1 OR AC BUSS 2.  T/S IAW FIM 24-20-00.  FOUND RELAY K1XD BAD.  REMOVED AND REPLACED RELAY K1XD.  PN V210D090BC, IAW MM.  OPS CHECK GOOD IAW MM.
